Critical exponent of susceptibility for a class of general ferromagnets in d>4 dimensions

Kei Ichi Kondo, Takashi Hara

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

A "rigorous proof" is presented that the critical exponent γ of the susceptibility χ takes its mean field value in d>4 dimensions for ferromagnets with single spin measure in the Brydges- Fröhlich-Spencer class, modulo a numerical calculation of a certain function I(d) of dimension d. This class of ferromagnets contains, for example, the Ising spin model and lattice scalar φ4 model.

Original languageEnglish
Pages (from-to)1206-1208
Number of pages3
JournalJournal of Mathematical Physics
Volume28
Issue number5
DOIs
Publication statusPublished - Jan 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Critical exponent of susceptibility for a class of general ferromagnets in d>4 dimensions'. Together they form a unique fingerprint.

Cite this